# SDR AALA202202232106

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737*
- Aircraft serial: 31253
- Aircraft time: 15,133 hours, 6,358 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR IS DIFFICULT TO OPEN AND CLOSE. ADJUSTED DOOR HINGE AS NEEDED. AFT LEFT LAVATORY DOOR OPERATES NORMALLY.
